Properties of the coefficient of nonregularity of linear systems
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1899-1906
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a8,
author = {N. A. Izobov and O. P. Stepanovich},
title = {Properties of the coefficient of nonregularity of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1899--1906},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a8/}
}
N. A. Izobov; O. P. Stepanovich. Properties of the coefficient of nonregularity of linear systems. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1899-1906. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a8/